getting relief from time released lithium and omega supplements

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

winky38
New Member


Date Joined Apr 2007
Total Posts : 1
   Posted 5/11/2007 9:44 AM (GMT -6)   
Hello--I'm new to posting. Being bi-polar 2--getting relief from time released lithium, and omega supplements.
I also have adult diabetes, between the lithium and the diabetes meds. I'm retaining a lot of water in my legs to the point of pain. Any feedback. :-)

jerseycherries
Regular Member


Date Joined May 2007
Total Posts : 178
   Posted 5/12/2007 10:31 PM (GMT -6)   
is your diabetes controlled and are you drinking enough water? try elevating your legs and talk with you dr. if its painful.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 29, 2017 7:02 PM (GMT -6)
There are a total of 2,784,003 posts in 305,972 threads.
View Active Threads


Who's Online
This forum has 152249 registered members. Please welcome our newest member, jkfghiu09.
517 Guest(s), 19 Registered Member(s) are currently online.  Details
ResilienceR, Chapelle, jlESVA, Poo'dPiper, super20dan, 81GyGuy, sdkfslv01, Summershoregirl, Rikky1, CD3764, Kat1000, BJD55, Sean.scott256, Alice22, gozalot, nljljjjj, Jumpy_Wolf, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer